# SDR 2025FA0000505

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Aircraft: N7332A
- Make and model: Piper PA-32-301
- Aircraft serial: 328006049
- Aircraft time: 3,083 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 99470800
- Part serial: NONE
- Condition: Cracked
- Location: Zone 100
- Part time: 3,083 hours
- Component: Skin Panel, Piper
- Component part number: 9947001
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

IDENTICAL LEFT AND RIGHT SIDE AFT FUSELAGE SKIN CRACKS FOUND ON ANNUAL INSPECTION. EACH VERTICAL CRACK IS 1 1/2 INCH IN LENGTH AND IS LOCATED 1 1/2 INCH FORWARD OF STATION +222 BULKHEAD PN. 62443-00. AT THE LOWER OF TWO STRINGERS FOR SIDE SKIN ASSEMBLIES LEFT PN  99470-800, RIGHT PN 99470-01. EACH STRINGER IS CRACKED 1/2 INCH FORWARD OF STATION +222 BULKHEAD. NOTE: EACH STRINGER IS NOTCHED WHERE STRINGER PASSES OVER STATION +222 BULKHEAD. PICS ARE AVAILABLE.
